Author Archives: rhoellan

About rhoellan

40 yo Male, father of 4 and praying for some help!

Is it all related?


Hello, I am brand new to these forums and hope someone can give me some insight and/or feedback.  I am have had odd symptoms over my life; some treated and some “seemed” to correct themselves.  I know I have low T, but what concerns me is that I am receiving treatment and like usual; no reasoning as to why this has taken place (cause).  Reading your forums made me wonder if it is just low T or if it is a combination of things.  A little about me; I am male, just turned 40, slightly overweight and went from being an athlete to a work-a-holic with a semi-sedentary job.   I was diagnosed with low T (197) and received some treatment which helped moderately but now I am going two months without anything (medication) and I honestly can’t believe how bad it is.  Here is a list of current symptoms:

  • Depression, anxiety, anger and mood swings.
  • Absolutely no energy at all.  Literally, it takes effort to make a phone call and I am always tired.
  • Weight gain, primarily around my midsection and some in my breasts.  I am about as pear shaped as you can get.
  • Lately, can’t think straight, can’t remember simple names and places.
  • Significant loss of muscle, feeling weak and body aches like I am 40 years older than I am.  Getting off the couch is a chore.
Questions:  Can all this be attributed to low T or severe low T?   Will it get better with medication (typically)?
Now here is a condensed list of other issues I have had over the last 20+ years:
  • Inconsistent erections and lack of full erections.
  • Poor sleeper, go to bed at 1-2 and wake up at 7 or 8.  Can’t get comfortable, can’t shut off brain and always hot.
  • When I get hot, I RARELY sweat.  Instead, I feel like my insides are boiling and nothing can seem to cool me off once I get hot.  I just moved to Louisiana, so it like the worst place for me!
  • Extremely inflexible.  Even when I was playing sports competitively, it took forever to loosen up.  This lead to a multitude of pulled muscles, bad back, you name it.
  • Went from skinny 6’4″ 180 in high school to 280 in a few years after stopping sports.
  • I have been on medicine for ADD (adderrall) for 10 years and was given medicine for depression which was later discontinued.
  • I had an instance where where liver inflamed for no reason and my Billirubin (?) counts went to 6 times normal.   Nothing could be figured out as to the cause, but I remember feeling a lot like I do now.
The reason I am providing all this information is because I hope to quit treating symptoms and help my doctor find a cause.  I am tired of taking medications and remember what it felt like to feel good, think clearly and not be such a mental case.   Maybe it is all just low T or maybe these symptoms match something(s) else.   Either way, I just want to have hope that I will stop feeling this way.  Thank you for your time.
Free Email Updates
Subscribe to our newsletter and get notified weekly about our new articles.
We respect your privacy. We will not spam.